# SDR DALA2025060204231

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 83,098 hours, 35,718 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 755299C
- Part serial: A6416
- Condition: Faulted
- Location: Le Slats
- Part time: 83,097 hours, 35,717 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0691 -ATB/DE- DUE TO LE SLAT DISAGREE AND LE SLAT ASYMMETRY MESSAGES. CORRECTIVE ACTION: REPLACED CANNON PLUG D2984, R/R #1, #2 AND #4 ROTARY ACTUATORS, LT LEADING EDGE SLAT POSITION TRANSMITTER AND #2 FSEU.
